# SDR R61A2020120700848

- Difficulty date: November 19, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 26,445 hours, 18,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, CORROSION FOUND ON RT INBOARD SEAT TRACK AT FR 84 AND BETWEEN FR 81-FR 82.  REPLACED IAW SRM 51-41-01, 51-43-03 & 51-43-04.
